Università di Pisa
Sistema bibliotecario di ateneo

Topology in SU(2) Yang-Mills theory

Alles, B. and D'Elia, M. and Giacomo, A. Di and Kirchner, R. (1998) Topology in SU(2) Yang-Mills theory. Nuclear Physics B - Proceedings Supplements, 63 (1-3). pp. 510-512. ISSN 1873-3832

Full text not available from this repository.


New results on the topology of the SU(2) Yang-Mills theory are presented. At zero temperature we obtain the value of the topological susceptibility by using the recently introduced smeared operators as well as a properly renormalized geometric definition. Both determinations are in agreement. At non-zero temperature we study the behaviour of the topological susceptibility across the confinement transition pointing out some qualitative differences with respect to the analogous result for the SU(3) gauge theory.

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI FISICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 29 Jan 2014 18:09
Last Modified: 29 Jan 2014 18:09
URI: http://eprints.adm.unipi.it/id/eprint/1505

Repository staff only actions

View Item